Sunday, July 18, 2010

Im miserable...

I am so glad to be home but I am so PUFFY because of the prednisone I am miserable!!

Tomorrow is my last dose of 50mg and then I start to tapper down the dose and I will be completely off them by the end of the week. It can't come soon enough...I usually don't get all the weird side effects that come with being on Prednisone because I am never on it long enough (more than 10 days give or take) or on that high of a dose to really cause a problem. I have never had the mood swings or anything like that.

Until this time...I was on so much solumedrol in the hospital (I was getting it every 6 hrs) and now the prednisone at home, I am finding myself very irritable and annoyed very easily and snapping at my poor husband for no reason! As soon as crankiness comes out of my mouth I realize I am doing it but I can't stop!! :(

My face/eyes are really puffy first thing in the morning and then get a little better as the day goes on but my belly is puffy my hands feel puffy (my rings feel a little tight)....im just BLAH!!!

OK....im gonna go now since I usually don't complain like this on my blog....sorry.

2 comments:

LeeAnn said...

I love the honestly of this blog! I am new to reading this blog, and can say that I'm absolutely touched that not only have you posted such private, honest posts, but also that you have APPOLOGIZED for being negative. That really shows who you are. I hope you keep fighting, and just know that this too will pass!! Just get through the "now" the best you can, and the "later" will be better! always is.
If or when you ever get a chance..check out my blog too...that way you can get to know who's reading your blog, and getting to know you! ;)
www.lee-annsniche@blogspot.com

Thanks..and hope you feel better today!! ;)

Cara said...

You poor thing! You do not need to apologize for venting on your own blog! Praying that you are feeling back to your cheerful self soon! <3